# SDR ABXA9701239

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Part number: 5910257501
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TAB FOUND TO BE DELAMINATED.  REMOVED AND REPLACED SKIN, HONEYCOMB CORE AND INTERNAL DOUBLERS, IAW DC-9 SRM.
